Computational experiences on norm form equations with solutions forming arithmetic progressions

Attila Bérczes, Attila Petho

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In the present paper we solve the equation NK/ℚ (x0 + x1α + x2α2 + ⋯ + xn-1αn-1) = 1 in x0,...,xn-1 ∈ ℤ, such that x0,...,xn-1 is an arithmetic progression, where α is a root of the polynomial xn - a, for all integers 2 ≤ a ≤ 100 and n ≥ 3.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalGlasnik Matematicki
Volume41
Issue number1
DOIs
Publication statusPublished - Jun 1 2006

    Fingerprint

Keywords

  • Arithmetic progression
  • Binomial Thue equation
  • Norm form equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this